MAUDE Adverse Event Report: IMMUCOR, INC. ANTI-D (MONOCLONAL BLEND) SERIES 4; BLOOD GROUPING REAGENT

IMMUCOR, INC. ANTI-D (MONOCLONAL BLEND) SERIES 4; BLOOD GROUPING REAGENT
Catalog Number 0006412
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/10/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The immucor product investigation lab performed testing on the customers returned segments and on in-house donor samples using retention product, anti-d (monoclonal blend) series 4, lot 504980.The expected negative results were obtained.The product is performing as expected.
 
Event or Problem Description
A customer reported obtaining weak reactions while performing rh typing on two (2) donor units.

Brand Name
ANTI-D (MONOCLONAL BLEND) SERIES 4
Common Device Name
BLOOD GROUPING REAGENT
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7248919
Report Number1034569-2018-00038
Device Sequence Number16712929
Product Code KSZ
UDI-Device Identifier10888234000556
UDI-Public10888234000556
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
STN BL103523
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 02/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date06/24/2017
Device Catalogue Number0006412
Device Lot Number504180
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2015
Initial Report FDA Received Date02/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1